# SDR ASAA0240130

- Difficulty date: October 8, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Doubler
- Part number: 6550904625
- Condition: Gouged
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND APU COMPARTMENT DOOR REPAIR IS GOUGED 16 INCHES FROM AFT END AND 7 INCHES FROM LEFT EDGE.  REMOVED AND REPLACED DOUBLER IAW SRM.  (M)
